← Return to AREDS 2 and side effects

Discussion
sally1b2b (@sally1b2b)

AREDS 2 and side effects

Eye Conditions | Last Active: 3 hours ago | Replies (42)

Comment receiving replies
@georgiegirl88

It didn’t upset my stomach but I had a much worse side effect. I experienced an incredible muscle weakness to a point that I could barely function. After 2 months I was unable to climb stairs to a point that I felt paralyzed. It was dramatic and debilitating. After quitting AREDS2, I was back to normal! I lost most of the summer; never imagined vitamins and minerals could be so dangerous.

Jump to this post


Replies to "It didn’t upset my stomach but I had a much worse side effect. I experienced an..."

I had some muscle pain also & after stopping AREDS 2 which has excessive amounts of Vitamin E it stopped.

Been taking AREDS2 fir about a year and have muscle weakness and stiffness. I have attributed it to other issues. How did you discover the cause?

thanks for your letter after reading this you saved me. My leg muscles were so sore and tender I could barely stand up then I started to lose my balance and starting to lose my memory. My wife found your letter in this discussion I stopped taking them each day now I'm getting stronger my balance has gotten much better. My memory has also improved again. I like you would not think of this eye vitamin would have such an effect.

  Request Appointment